SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

F. He, P. Legendre and J. V. LaFrankie, “Distribution Patterns of Tree Species in a Malaysian Tropical Rain Forest,” Journal Vegetation Science, Vol. 8, No. 1, 1997, pp. 105-114. doi:10.2307/3237248

has been cited by the following article: